Show ratings & reviews for

3.9 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

20 People found this comment helpful

I started about 1 month ago and my B/P went down almost immediately. However, I now have very noticable bags under my eyes that I never had before. I heard of one other person having that same issue. Anyone else?

Most voted negative review

1 People found this comment helpful

Since I have been on this med I have sinusitis, wheezing, leg and joint pain, insomnia, and am now noticing more problems with itching and rashes. I have made these complaints to my doctor. I have seen warnings of the drugs in this category and don't understand what it will take other than death for doctors to make connections of the drug and side-effects when presented at office visits. Why does ...

Shared reviews and ratings

FDs122 | 19-24 | On medication for 1 to 6 months | Patient
3/1/2020
Condition: High Blood Pressure
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I lost more than 3/4 of my hair from this drug. I had to go to a dermatologist for her to diagnose what was causing my hair loss and pinned it down to this drug. My hair started coming back in after I discontinued this drug.

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | On medication for 1 to 6 months | Patient
1/21/2019
Condition: High Blood Pressure
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

The warning that this drug may be harmful to small children and pregnant women should have been a major red flag. I've been on BP meds for years. After retiring and losing 20 lbs Doc switched me to 4 MG (half a 8 MG pill) Atacand looking for a weaker med. After being on Atacand for a month I ended up in the ER after my BP kept climbing all day (150/110), dizziness and pressure on my chest. I also was experiencing mental confusion. When they asked me in the ER who the president was, it took me a good 30 seconds to come up with his name! Very concerning. After being back on half a dose of my old med for a week, I am back to feeling like myself again. Avoid this drug if at all possible.

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | Female | On medication for 1 to 6 months | Patient
12/31/2018
Condition: High Blood Pressure
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I have been on Atacand for 3 months. I immediately noticed bags under my eyes and tiredness. i have since noticed my hair thinning. i now have pain in my chest and blocked ear canals. The med has certainly lowered my blood pressure.

Report this postFill 3Created with Sketch.
Nurse Retired | 65-74 | Female | On medication for 1 to 6 months | Patient
6/29/2018
Condition: High Blood Pressure
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

It works great on lowering my BP.Other meds have not done so. Only problem is it makes my Back hurt, my gut swell & have lost massive amounts of hair.

Report this postFill 3Created with Sketch.
Krinkgarb | 65-74 | Female | On medication for 5 to less than 10 years | Patient
4/8/2016
Condition: High Blood Pressure
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

Why is my supplier and also many local drug stores unable to get the generic brand of candesartan? I now have to take the brand name and because we have to purchase through mail order, it is quite expensive! Is there an ingredient missing? Anyone know what the problem is? Thank you!

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More